# SDR ASAA2015061912124

- Difficulty date: June 19, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 31,600 hours, 9,841 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250150010
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78273000, FOUND THE FOLLOWING MAINTAINCE MESSAGES: MSG 75-10362 HPTACC POSITION SIGNAL OUT OF RANGE FOR THE NR 2 ENGINE, MSG 75-30412 HPTACC POSITION SIGNALS DISAGREE,  ACFT GROUNDED. ACCOMPLISHED EEC BITE TEST RECENT FAULT ON NR 2 ENGINE AND FOUND FAULT 75-20412, 75-10762 AND 75-10412.  ALSO ACCOMPLISHED EEC BITE TEST REF AMM 73-21-00-700-804-F00.  NO EEC TEST FAULT.  PERFORMED FIM TASK 75-34/807, F1-3 AND G1-2 RESISTANCE CHECK RESISTANCE IS CHECK GOOD.  AS A PRECAUTION REPLACED MW0303 HARNESS REF AMM 71-51-00/401.  ACCOMPLISHED EEC TEST REF AMM 73-21-00-700-804-F00 NO EEC TEST FAULT, ALSO ACCOMPLISHED TEST 12 ACTUATORS, TEST REF AMM 71-00-00-700-807-F00, TEST PASSED WITH NO MAINTENANCE MESSAGE.
